Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Had period early last month, delayed period now. Taken unwanted 72. Help?

hello sir, m rohini and had my periods preponed by two days after taking unwanted 72... my periods started on 12 Feb instead of 14th the routine date.. i ve been regularly going for coitus interruptus with my husband and on 13th march as i was expecting my periods, i recieved the ejaculate, however i ve not got my period this months when there has already been a delay of about 5 days
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Hello Rohini,

Welcome to HCM,

As you are regularly using coitus interuptus, you must be knowing that this method of contraception is effective but not without failure rates.

The ejacualte around the time of your expected period, if you have regular periods, will not cause conception.

But, failures are known for this method if you had sex around the time of ovulation.

So, as you have delayed periods, better to rule out pregnancy by doing a urine pregnancy test.

Hope this information is useful.

Dr. Mrs. Sumeet Baheti
Answered: Fri, 22 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor